# SDR SIMA20171202005

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 33,031 hours, 28,810 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Condition: Not Reported
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E2 A/ICE FAIL "TRANSFERRED TO NRWC 687-DFW-02432"-C/A-REMOVED AND REPLACED R/H ENGINE PRESSURE TRANSDUCER IAW EMN MM 30-21-06 OPS CHECKED IAW EMBMM 30-21-00 OPS CHECK GOOD
